# SDR AALA20001587

- Difficulty date: September 19, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Cabin
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL BEAM CRACKED, STA 1183, RBL 36 WL 238.  STOP DRILLED CRACK AND INSTALLED REPAIR MODIFICATION PER SB 727-53-0192 AND DWG 65C34406.  (X)
